# SDR P5CA2018062018097

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,359 hours, 20,236 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP WAS INOPERATIVE.  OPEN
